Proceedings of the Japan Academy, Series A, Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Japan Acad. Ser. A Math. Sci., 2017, Volume 93, Issue 1, Pages 1–5 (Mi pja1)  

Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces

A. I. Bufetovabcde, Tomoyuki Shiraif

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d National Research University "Higher School of Economics" (HSE), Moscow
e Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
f Institute of Mathematics for Industry, Kyushu University

Funding Agency Grant Number
European Research Council 647133
Ministry of Education and Science of the Russian Federation MD-5991.2016.1
5-100
Saint Petersburg State University
the Gabriel Lame chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation
Japan Society for the Promotion of Science (B) 26287019
We are deeply grateful to Prof. Dmitri Chelkak for useful discussions. The research of A. I. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation programme under grant agreement No. 647133 (ICHAOS). It was also supported by the Grant MD-5991.2016.1 of the President of the Russian Federation, the Russian Academic Excellence Project '5-100' and the Gabriel Lame chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and the Saint-Petersburg State University. The research of T. Shirai was supported in part by the Japan Society for the Promotion of Science (JSPS) Grant-in-Aid for Scientific Research (B) 26287019.


DOI: https://doi.org/10.3792/pjaa.93.1


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/pja1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:102

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021